# SDR REXA2012042500569

- Difficulty date: April 25, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,072 hours, 18,674 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Miswired
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER WOULD NOT DEPLOY.   FOUND DEPLOY SWITCH INCORRECTLY WIRED. REWIRED IAW WDM 78-30-00 AND PERFORMED OPS CHECK IAW AMM 78-30-00, OPS CHECKED GOOD.
